# SDR AALA201812209014

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 25,226 hours, 20,793 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 19032270422
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NR 4 HINGE FITTING WAS WORN, SPAR 2, RIB 28.  REPLACED THE HINGE FITTING IAW AMM 57-61-01-000-801-A/400.
